# SDR UPS97524312

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: S210N7012
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, ELECTRICAL FUMES IN COCKPIT AT CRUISE ALTITUDE.  EXECUTED EMERGENCY PROC EQUIP OVERHEAT LGT ILLUM ON LANDING STATUS MSG: OVBD EX VAL OPEN.  FOUND FLOW DETECT C/B POPPED AND WOULDN'T RESET WITH A FWD EQ EXH FLOW MESSAGE.  PLACARDED 21-58-13 AND PERFORMED DMP.  DEFERRED ITEM NR M 136850: EQUIPMENT COOLING AIRFLOW DETECTION SYSTEM INOP.  REMOVED AND REPLACED SENSORS:TS5291, TS5292, TS5293.  SEE LOG PAGE 997873 ITEM 1.
